American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[2] G. O. Jones. Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure. Proc. Amer. Math. Soc. 136 (2008) 4019-4025. MR 2425743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nathan Habegger. An intersection homology obstruction to immersions . Proc. Amer. Math. Soc. 96 (1986) 693-697. MR 826504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1